MAUDE Adverse Event Report: ASAHI INTECC SUOH 03; GUIDE WIRE

ASAHI INTECC SUOH 03; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
As i know of right now, dr.(b)(6) was using a suoh-03 across an epicardial collateral.I do not know if it was rca to lca or vice-versa.Apparently, as he was advancing a mc (do not know which one), the tip of the suoh broke off into the collateral vessel.He was able to successfully retrieve the tip and they do have the wire.I am waiting on more information to come back from kate muller (ccl manager).

Brand Name
SUOH 03
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key11853030
Report Number3004718255-2021-00219
Device Sequence Number3925034
Product Code DQX
UDI-Device Identifier04547327116749
UDI-Public(01)04547327116749(17)231031(10)201116A18A
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2021
Report Date (Section F) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue NumberAHW14R013S
Device Lot Number201116A18A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/14/2021
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer05/19/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA05/19/2021